Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 3, Pages 133-152
http://dx.doi.org/10.1155/S0161171203204038

Vector fields on nonorientable surfaces

1Department of Engineering Sciences, Physics and Mathematics, Karlstad University, Karlstad, S-651 88, Sweden
2Department of Mathematics, Glendon College, York University, 2275-Bayview Avenue, Toronto, Canada M4N 3M6

Received 4 April 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ilie Barza and Dorin Ghisa, “Vector fields on nonorientable surfaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 3, pp. 133-152, 2003. https://doi.org/10.1155/S0161171203204038.